# SDR VJ9800602

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 2760 · Drag Control System
- Part: Torsion Bar
- Part number: 5954283501
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B SPOILER TORSION BAR SERRATION AT STA XRS307 PITTED CORROSION BEYOND LIMIT.  REMOVED TORSION BAR AND REPLACED WITH SERVICEABLE PARTS.  INSTALLED TORSION BAR ASSY AND CHECK SYSTEM IAW DC9 MM 27-61-6, OPS CHECKED GOOD IAW MM 27-61-6.
